# SDR IPXA2018092834500

- Difficulty date: September 11, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Gouged
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT BS 1153, LONGERON 44R WAS GOUGED.   REPAIRED THE SKIN IAW EA 011-5340-01-A7467, REV IR, AND EO MD11-5330-70087-A.  MINOR.
